BibTeX record journals/jsyml/Buechler87

download as .bib file

@article{DBLP:journals/jsyml/Buechler87,
  author    = {Steven Buechler},
  title     = {Isolated Types in a Weakly Minimal Set},
  journal   = {J. Symb. Log.},
  volume    = {52},
  number    = {2},
  pages     = {543--547},
  year      = {1987},
  url       = {https://doi.org/10.2307/2274401},
  doi       = {10.2307/2274401},
  timestamp = {Sun, 28 May 2017 13:21:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jsyml/Buechler87},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier